Skip to main content

Finite element approximation of the p-Laplacian

Barrett, John W., Liu, Wenbin (1993) Finite element approximation of the p-Laplacian. Mathematics of Computation, 61 (204). pp. 523-537. ISSN 0025-5718. E-ISSN 1088-6842. (doi:10.1090/S0025-5718-1993-1192966-4) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1090/S0025-5718-1993-1192966-...
Item Type: Article
DOI/Identification number: 10.1090/S0025-5718-1993-1192966-4
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Social Sciences > Kent Business School
Depositing User: Steve Wenbin Liu
Date Deposited: 11 Dec 2013 10:42 UTC
Last Modified: 29 May 2019 11:38 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/37491 (The current URI for this page, for reference purposes)
  • Depositors only (login required):